# SDR DL738041092

- Difficulty date: December 9, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 10,610 hours, 4,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71701100
- Part serial: 15818
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY LIGHTS AT SEAT ROW 22D AFT INOP.  SWAPPED BATTERY PACK, NO HELP.  FOUND AFT RT POWER SUPPLY BAD.  REMOVED POWER SUPPLY AND BATTERY PACK.  BATTERY CHARGER HAS A BAD FUSE.  REPLACED FUSE REF M/M.  REPLACED BATTERY AND REINSTALLED CHARGER.  TEST GOOD.
